EconPapers    
Economics at your fingertips  
 

A class of incomplete and ambiguity averse preferences

Leandro Nascimento and Gil Riella

Journal of Economic Theory, 2011, vol. 146, issue 2, 728-750

Abstract: This paper characterizes models of ambiguous beliefs in the absence of the completeness axiom. We axiomatize multiple-selves versions of some of the most important examples of complete and ambiguity averse preferences, and characterize when those incomplete preferences are ambiguity averse.

Keywords: Incomplete; preferences; Ambiguity; aversion (search for similar items in EconPapers)
Date: 2011
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (5) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0022-0531(11)00006-8
Full text for ScienceDirect subscribers only

Related works:
Working Paper: A Class of Incomplete and Ambiguity Averse Preferences (2009) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jetheo:v:146:y:2011:i:2:p:728-750

Access Statistics for this article

Journal of Economic Theory is currently edited by A. Lizzeri and K. Shell

More articles in Journal of Economic Theory from Elsevier
Series data maintained by Dana Niculescu ().

 
Page updated 2017-09-29
Handle: RePEc:eee:jetheo:v:146:y:2011:i:2:p:728-750